Corpus ID: 41384210

Stevens-Johnson syndrome from tetrazepam.

@article{Snchez1998StevensJohnsonSF,
  title={Stevens-Johnson syndrome from tetrazepam.},
  author={I. S{\'a}nchez and J. Garcia-Abujeta and L. Fern{\'a}ndez and F. Rodriguez and D. Qui{\~n}ones and S. Duque and R. Lopez and J. Jerez},
  journal={Allergologia et immunopathologia},
  year={1998},
  volume={26 2},
  pages={
          55-7
        }
}
We present a case of a patient showing a cutaneous and systemic affectation compatible with the Stevens-Johnson syndrome due to the intake of tetrazepam as a muscular relaxant. The symptoms remitted after the suspension of the involved medicines and after treatment with systemic corticoids. Months later, a study with patch tests, with the standard battery and the medicines that she took (indapamide, tetrazepam, acetyl salicylic acid, botriozolam and levomepromazine) was carried out. She… Expand
20 Citations
Treatment of extensive and recalcitrant viral warts with acitretin
  • 36
Acute generalized exanthematous pustulosis due to tetrazepam.
  • 25
  • PDF
Systemic dermatitis due to tetrazepam.
  • 11
  • PDF
On the clinical evidence leading to tetrazepam withdrawal
  • 6
Late-onset food hypersensitivity to wheat flour.
  • 6
  • PDF
...
1
2
...